Journal article icon

Journal article

Variable Step Size Control in the Numerical Solution of Stochastic Differential Equations

Actions


Access Document


Publisher copy:
10.1137/S0036139995286515

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
SIAM Journal on Applied Mathematics More from this journal
Volume:
57
Issue:
5
Pages:
1455-1484
Publication date:
1997-10-01
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
Pubs id:
pubs:366639
UUID:
uuid:0a02cb7e-e848-4993-8586-91cf6f6c847e
Local pid:
pubs:366639
Source identifiers:
366639
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP